# SDR DL733011709

- Difficulty date: October 23, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 43,994 hours, 30,514 cycles
- Engine time: 22,147 hours, 26,193 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part serial: 60281
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 22,147 hours, 26,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

APU OVERSPEED, NR 1 GEN WAS ALREADY ON MCO.  RESET OVERSPEED ON APU ACCY UNIT.  APU WORKS NORMAL.  REPLACED NR 1 GCU NR 1 GEN WORKS NORMAL.
